Accessibility navigation


Impact of cloud cover on solar radiative biases in deep convective regimes

Di Giuseppe, F. and Tompkins, A. M. (2005) Impact of cloud cover on solar radiative biases in deep convective regimes. Journal Of The Atmospheric Sciences, 62 (6). pp. 1989-2000.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Environmental Systems Science Centre
ID Code:4794

Centaur Editors: Update this record

Page navigation